# SDR DALA2018021300857

- Difficulty date: February 11, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 79,482 hours, 61,330 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 279
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING A FAULT,  FOUND ELECTRICAL ARC DAMAGE ON THE SEAT TRACK AT BS  279.  REPAIRED THE SEAT TRACK  IAW PRI 565645-14, REV 0.
